# SDR CALA2025112811554

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N67812
- Make and model: Boeing 737924ER
- Aircraft serial: 43530
- Aircraft time: 38,438 hours, 14,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR962480
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALK THROUGH FOUND EMERGENCY AISLE LIGHTS IN FIRST CLASS INOP. REPLACED POWER SUPLY "BATTERY CHARGER" FOR FIRST CLASS SEAT PROXIMITY LIGHTS IAW AMM: 33-51-06. NO HELP. FURTHER TROUBLESHOTING FOUND "Y" HARNESS OF ROWS 3,4 & 5AB DAMAGED.  HARNESS NEEDED HAVE BEEN UPDATED AS PER CMM: 25-22-51 ITEM 90.  CONTINUED TROUBLESHOOTING OF EMERGENCY AISLE PATH LIGHTING WIRE HARNESSES AT SEAT ROWS 3, 4 AND 5 AB. WIRE HARNESES ARE INTEGRAL TO INBOARD SEAT END BAYS. UNABLE TO REPLACE HARNESSESS WITHOUT DISASSEMBLING END BAY OF SEATS. AWAITING ENGINEERING FOR ECRA FOR WIRE SPLICE REPAIR ECRA- ENGINEERING +4. WIRE HARNESSESS IN LINE OFFICE. REMOVED AND REPLACED EMERGENCY LIGHT SEAT HARNESSES AT SEAT 3,4 AND 5AB IAW WITH CMM-25-22-51 AND AMM-44-20-25 PERFORMED EMEGENCY LIGHT OPS CHECK IAW AMM-33-51-00-710-801 ALL LIGHTS OPS CHECK GOOD.
